# SDR V0XD202112030004

- Difficulty date: November 3, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,664 hours, 22,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: BA6900000607A
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL FROM F.S 661.16 TO 661.90 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLADES SIDE SEAT RAIL FROM F.S 661.16 TO 661.90(PN:BA6900000-607A) IAW CRJ 900 SRM 51-40-00, 51-21-01, 51-40-11, AND CRJ 900 AMM 53-00-49
